# SDR MASA98117

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover Plate
- Part number: 85540021
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO OTHER AIRCRAFT BEING NOTED WITH FORE RUDDER LOWER RIB END CAP AND/OR COVER PLATE DAMAGE, A/C'S RUDDER WAS INSPECTED WHILE THE AIRCRAFT WAS INSPECTED DURING ROUTINE MAINTENANCE.  THE FORWARD RUDDER LOWER RIB END CAP ACCESS PANEL COVER PLATE WAS NOTED TO HAVE SEVERAL RIVETS THAT WERE PULLED THROUGH THE ACCESS PANEL COVER PLATE AND THE RIB END CAP HAD SEVERAL CRACKS.  THE FORE AND AFT RUDDERS WERE REMOVED, A NEW ACCESS PANEL COVER PLAT FABRICATED AND INSTALLED AND THE RIB END CAP WAS REPLACED IAW RO NR DHC82-55-0001-GJT.  THE RUDDERS WERE REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
